Alert archive / New York / Small Craft Advisories in 2015
Small Craft Advisory 57, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Aug 2, 2015, 10:38 AM EDT. It took effect at Aug 2, 2015, 2:00 PM EDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Aug 2, 2015, 10:38 AM EDT (14:38 UTC)
- In effect from
- Aug 2, 2015, 2:00 PM EDT
- Expired
- Aug 3, 2015, 7:27 PM EDT
- In force
- 29 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
331 WHUS71 KBUF 021438 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1038 AM EDT SUN AUG 2 2015 LEZ040-041-LOZ042-022245- /O.NEW.KBUF.SC.Y.0057.150802T1800Z-150804T0400Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1038 AM EDT SUN AUG 2 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT EDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT EDT MONDAY NIGHT. * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-LOZ030-022245- /O.NEW.KBUF.SC.Y.0057.150802T1800Z-150804T0000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- 1038 AM EDT SUN AUG 2 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT MONDAY. * WINDS...SOUTHWEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-022245- /O.NEW.KBUF.SC.Y.0057.150803T0000Z-150804T0400Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1038 AM EDT SUN AUG 2 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT EDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT EDT MONDAY NIGHT. * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
100 WHUS71 KBUF 022103 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 503 PM EDT SUN AUG 2 2015 LEZ040-041-LOZ042-030515- /O.CON.KBUF.SC.Y.0057.000000T0000Z-150804T0400Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 503 PM EDT SUN AUG 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT MONDAY NIGHT... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-030515- /O.CON.KBUF.SC.Y.0057.150803T0000Z-150804T0400Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 503 PM EDT SUN AUG 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT MONDAY NIGHT... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-LOZ030-030515- /O.CON.KBUF.SC.Y.0057.000000T0000Z-150804T0000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- 503 PM EDT SUN AUG 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... * WINDS...SOUTHWEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SMITH
351 WHUS71 KBUF 030239 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1039 PM EDT SUN AUG 2 2015 LEZ040-041-LOZ042-031045- /O.CON.KBUF.SC.Y.0057.000000T0000Z-150804T0400Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1039 PM EDT SUN AUG 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT MONDAY NIGHT... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-031045- /O.CON.KBUF.SC.Y.0057.000000T0000Z-150804T0400Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1039 PM EDT SUN AUG 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT MONDAY NIGHT... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-LOZ030-031045- /O.CON.KBUF.SC.Y.0057.000000T0000Z-150804T0000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- 1039 PM EDT SUN AUG 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... * WINDS...SOUTHWEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SMITH
814 WHUS71 KBUF 030547 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 147 AM EDT MON AUG 3 2015 LEZ040-041-LOZ042-031400- /O.CON.KBUF.SC.Y.0057.000000T0000Z-150804T0400Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 147 AM EDT MON AUG 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS.. SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-031400- /O.CON.KBUF.SC.Y.0057.000000T0000Z-150804T0400Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 147 AM EDT MON AUG 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-LOZ030-031400- /O.CON.KBUF.SC.Y.0057.000000T0000Z-150804T0000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- 147 AM EDT MON AUG 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
420 WHUS71 KBUF 030835 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 435 AM EDT MON AUG 3 2015 LOZ030-030945- /O.CAN.KBUF.SC.Y.0057.000000T0000Z-150804T0000Z/ LOWER NIAGARA RIVER- 435 AM EDT MON AUG 3 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LEZ040-041-LOZ042-031700- /O.EXT.KBUF.SC.Y.0057.000000T0000Z-150804T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 435 AM EDT MON AUG 3 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS.. SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-031700- /O.EXT.KBUF.SC.Y.0057.000000T0000Z-150804T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 435 AM EDT MON AUG 3 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-031700- /O.EXT.KBUF.SC.Y.0057.000000T0000Z-150803T2200Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 435 AM EDT MON AUG 3 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJR/RSH
095 WHUS71 KBUF 031444 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1044 AM EDT MON AUG 3 2015 LEZ040-041-LOZ042-032245- /O.CON.KBUF.SC.Y.0057.000000T0000Z-150804T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1044 AM EDT MON AUG 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS.. SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-032245- /O.CON.KBUF.SC.Y.0057.000000T0000Z-150804T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1044 AM EDT MON AUG 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-032200- /O.CON.KBUF.SC.Y.0057.000000T0000Z-150803T2200Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 1044 AM EDT MON AUG 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
377 WHUS71 KBUF 031944 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 344 PM EDT MON AUG 3 2015 LOZ042>045-032045- /O.CAN.KBUF.SC.Y.0057.000000T0000Z-150804T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 344 PM EDT MON AUG 3 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA. $$ LEZ020-032045- /O.CAN.KBUF.SC.Y.0057.000000T0000Z-150803T2200Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 344 PM EDT MON AUG 3 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA. $$ LEZ040-041-040000- /O.CON.KBUF.SC.Y.0057.000000T0000Z-150804T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 344 PM EDT MON AUG 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS.. SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
356 WHUS71 KBUF 032327 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 727 PM EDT MON AUG 3 2015 LEZ040-041-040030- /O.CAN.KBUF.SC.Y.0057.000000T0000Z-150804T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 727 PM EDT MON AUG 3 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 2, 7:38 AM EDT, 3 hours earlier.
Area forecast discussion, Aug 2, 7:38 AM EDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 738 AM EDT SUN AUG 2 2015 .SYNOPSIS... HIGH PRESSURE CENTERED TO OUR SOUTH WILL GUARANTEE A NICE SUMMER DAY ACROSS OUR REGION TODAY...WITH TEMPERATURES CLIMBING WELL INTO THE 80S. A STRONG COLD FRONT WILL BRING AN END TO OUR FAIR WEATHER LATER TONIGHT AND MONDAY...WITH STRONG TO SEVERE STORMS POSSIBLE EAST OF THE GENESEE VALLEY MONDAY AFTERNOON. A COMFORTABLY COOL AIRMASS WILL FOLLOW THE FRONT MONDAY NIGHT AND SHOULD BE IN PLACE FOR AT LEAST THE REMAINDER OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... HIGH PRESSURE NOSING NORTH FROM THE UPPER OHIO VALLEY WILL PRODUCE A FINE SUMMER DAY ACROSS OUR REGION TODAY. IT WILL BE NOTABLY WARMER THAN SATURDAY...AS THE CLOCKWISE CIRCULATION AROUND THE FAIR WEATHER SYSTEM WILL PUMP H85 TEMPS TO BETWEEN 16 AND 18C. THIS WILL EASILY SUPPORT AFTERNOON HIGHS IN THE MID 80S ACROSS THE LAKE PLAINS AND SRN TIER VALLEYS...WITH SOME SPOTS IN THE GENESEE VALLEY AND FINGER LAKES POSSIBLY REACHING THE UPPER 80S. THE WARMTH WILL BE ACCOMPANIED BY A STEADY BREEZE AND RELATIVELY LOW DEW POINTS THOUGH (MID-UP 50S)...SO CONDITIONS SHOULD BE NICE FOR OUTDOOR ACTIVITIES. OUR WEATHER WILL THEN DETERIORATE TONIGHT AS A STRONG COLD FRONT FROM THE UPPER GREAT LAKES WILL TAKE AIM ON OUR REGION. THE FRONT... OVER LAKE SUPERIOR THIS MORNING...WILL SETTLE ACROSS THE UPPER GREAT LAKES THIS AFTERNOON AND EVENING BEFORE PUSHING ITS WAY ACROSS SOUTHERN ONTARIO DURING THE PRE DAWN HOURS. WHILE SOME SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT COULD ARRIVE LATE TONIGHT FOR AREAS CLOSE TO LAKES ERIE AND ONTARIO...THE BULK OF THE PCPN SHOULD HOLD OFF UNTIL DAYBREAK. OTHERWISE IT WILL BE A BREEZY AND WARM NIGHT... WITH A STRENGTHENING SOUTHERLY FLOW PREVENTING TEMPERATURES IN MOST AREAS FROM FALLING BELOW THE UPPER 60S. WINDS ACROSS THE HIGHER ELEVATIONS OF THE SRN TIER AND CLOSE TO LAKE ERIE COULD GUST TO 35 MPH. && .SHORT TERM /MONDAY THROUGH WEDNESDAY/... ON MONDAY UPPER LEVEL TROUGHING WILL CONTINUE TO DIG SOUTHEASTWARD ACROSS THE GREAT LAKES REGION. MEANWHILE AT THE SURFACE...AN ATTENDANT MODEST SURFACE REFLECTION WILL BODILY LIFT NORTHEASTWARD OVER QUEBEC PROVINCE...WHILE SLOWLY PUSHING ITS TRAILING COLD FRONT SOUTHEASTWARD ACROSS OUR AREA. OVER THE PAST 24 HOURS...THE OPERATIONAL GUIDANCE SUITE HAS UNIVERSALLY SLOWED DOWN THE TIMING OF THE FRONTAL PASSAGE... WITH MOST OF THE GUIDANCE PACKAGES NOW SUGGESTING THAT THE BOUNDARY WILL PASS THROUGH OUR REGION BETWEEN MID MONDAY AFTERNOON AND EARLY MONDAY EVENING...WITH THE NAM A SOMEWHAT SLOWER OUTLIER COMPARED TO THE GLOBAL MODEL CONSENSUS. WHILE THE GUIDANCE HAS THUS COME INTO BETTER AGREEMENT ON A LATER TIMING OF THE COLD FRONT...SOME NOTEWORTHY DISAGREEMENT REMAINS ON THE EXTENT/EVOLUTION OF CONVECTION ALONG AND AHEAD OF THIS BOUNDARY DURING THE COURSE OF MONDAY. MORE SPECIFICALLY...THE ECMWF/GEM BOTH MORE OR LESS SEEM TO SUGGEST THAT A PREFRONTAL SWATH OF CONVECTION WILL WORK INTO THE AREA MONDAY MORNING AND THEN DEVELOP FURTHER/ BECOME BETTER ORGANIZED AS IT PRESSES SOUTHEASTWARD DURING THE AFTERNOON AS THE COLD FRONT CROSSES OUR REGION DURING PEAK DIURNAL HEATING. IN CONTRAST...THE GFS AND ESPECIALLY THE NAM HINT AT ANY INITIAL MORNING CONVECTION BEING MUCH MORE SCATTERED IN COVERAGE AND POTENTIALLY EVEN SPLITTING OUR AREA TO THE NORTH AND SOUTH...RESULTING IN A GENERALLY DRY MORNING FOLLOWED BY ADDITIONAL CONVECTION DEVELOPING TO THE LEE OF THE LAKES MONDAY AFTERNOON AS THE COLD FRONT BEGINS PUSHING INTO THE AREA...A SCENARIO THAT IS ALSO SUGGESTED BY THE HIRESW NMM/ARW. GIVEN THAT A FAIRLY BRISK SOUTHWESTERLY FLOW WILL ALREADY BE IN PLACE ACROSS OUR REGION MONDAY MORNING...SUSPECT THAT THE LATTER BUNCH OF GUIDANCE MAY INDEED BE ON TO SOMETHING...AS SUCH A SCENARIO TENDS TO BE FAIRLY COMMONPLACE FOR OUR AREA WITH AFTERNOON COLD FRONTAL PASSAGES DURING THE SUMMER MONTHS. CAN EASILY FORESEE A SCENARIO WHERE ONLY VERY LIMITED/DISORGANIZED CONVECTION ENTERS OUR AREA MONDAY MORNING AND POTENTIALLY FALLS APART AS IT ENCOUNTERS THE INCREASINGLY STABILIZING INFLUENCES OF THE LAKES...WITH A SECOND ROUND OF MORE NUMEROUS AND BETTER ORGANIZED SHOWERS/STORMS THEN INITIATING ON LAKE BREEZE BOUNDARIES AND SWEEPING EASTWARD ACROSS THE AREA MONDAY AFTERNOON. THIS PRESENTS A BIT OF A FORECAST QUANDARY AS TO HOW TO HANDLE THE POP FORECAST ON MONDAY...AS OUR PREVIOUS CONTINUITY PRETTY MUCH BROUGHT A SOLID SWATH OF CATEGORICAL POPS INTO THE AREA DURING THE MORNING...THEN WORKED THIS SOUTHEASTWARD ACROSS THE REST OF THE AREA MONDAY AFTERNOON. GIVEN BOTH THIS AND THE INCREASING AMOUNT OF UNCERTAINTY WITH RESPECT TO THE EXTENT/ ORGANIZATION OF ANY MORNING CONVECTION...AS AN INITIAL STEP HAVE ELECTED TO CUT POPS BACK TO THE LOWER END OF THE LIKELY RANGE FOR MONDAY...WHILE STILL MAINTAINING THE GENERAL IDEA OF A REGION OF SHOWERS AND STORMS PRESSING/DEVELOPING SOUTHEASTWARD ACROSS THE AREA OVER TIME. WHILE THIS IS NOT COMPLETELY IN LINE WITH THE THINKING OUTLINED ABOVE...THIS DOES REPRESENT A REASONABLE FIRST STEP IN TRENDING THE FORECAST IN THAT DIRECTION...AND AT THE SAME TIME LEAVES ENOUGH WIGGLE ROOM FOR SUBSEQUENT SHIFTS TO ADJUST THINGS FURTHER /IN EITHER DIRECTION/ AS ULTIMATELY REQUIRED. WITH RESPECT TO SEVERE POTENTIAL ON MONDAY...THE OPERATIONAL GUIDANCE SUITE SUGGESTS THAT MODEST TO MODERATE LEVELS OF INSTABILITY (SBCAPES OF 500-1500 J/KG...WITH LOCALLY HIGHER POCKETS OF UP TO 2000 J/KG) WILL DEVELOP OUT AHEAD OF THE APPROACHING COLD FRONT MONDAY AFTERNOON. IF SUCH INSTABILITY IS REALIZED...PLENTY ENOUGH DEEP-LAYER SHEAR (0-6 KM BULK SHEAR VALUES OF 35-50 KNOTS) STILL LOOKS TO BE PRESENT TO WARRANT AT LEAST A CHANCE FOR SOME STRONGER TO SEVERE STORMS...WITH THE PRIMARILY UNIDIRECTIONAL FLOW REGIME DICTATING THAT DAMAGING WINDS WOULD BE THE PRIMARY SEVERE WEATHER THREAT. THE LATEST SPC DAY 2 OUTLOOK IS IN AGREEMENT WITH THIS THINKING...AND SUGGESTS A MARGINAL RISK FOR SEVERE STORMS FROM THE GENESEE VALLEY EASTWARD AND A SLIGHT RISK FROM OUR SOUTHEASTERN PERIPHERY EASTWARD. OTHERWISE...EXPECT ONE MORE DAY OF SEASONABLE TO SLIGHTLY ABOVE NORMAL TEMPERATURES ON MONDAY...WITH 850 MB TEMPS IN THE MID TEENS SUPPORTING HIGHS MOSTLY IN THE UPPER 70S TO MID 80S...AND EXPECTED CLOUD COVER/ CONVECTION/LAKE INFLUENCES HOLDING THESE READINGS DOWN A BIT FROM WHAT THEY OTHERWISE WOULD BE ON A FAIR WEATHER DAY. MONDAY NIGHT...ANY LINGERING CONVECTION ASSOCIATED WITH THE FRONT SHOULD DEPART OUR AREA TO THE SOUTHEAST DURING THE EVENING AS THIS BOUNDARY CLEARS OUR REGION...WITH A SWATH OF RELATIVELY DRIER AIR AND SUBSIDENCE IN ITS WAKE LEADING TO A RETURN TO DRY AND QUIET CONDITIONS FOR THE BALANCE OF THE NIGHT. WITH SLOW BUT STEADY COOL AIR ADVECTION ALSO IN PLACE...OVERNIGHT LOWS WILL DROP BACK SOME FROM THE READINGS OF THE PREVIOUS NIGHT...WITH MOST LOCATIONS SEEING OVERNIGHT LOWS IN THE UPPER 50S TO MID 60S. DURING THE REMAINDER OF THE PERIOD...THE AXIS OF THE AFOREMENTIONED UPPER LEVEL TROUGH WILL THEN CONTINUE TO PRESS EASTWARD ACROSS THE LOWER GREAT LAKES AND INTO NEW ENGLAND. IN ASSOCIATION WITH THIS...A SECONDARY COLD FRONT WILL SWING ACROSS THE REGION ON TUESDAY AND BRING ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS...WITH LINGERING SYNOPTIC-SCALE SHOWERS /AND SOME LAKE ENHANCED SHOWERS DOWNWIND OF LAKE ONTARIO/ THEN DIMINISHING FROM WEST TO EAST TUESDAY NIGHT AND WEDNESDAY AS SURFACE-BASED RIDGING AND DRIER AIR SETTLES ACROSS OUR REGION. WITH OUR REGION FIRMLY WITHIN THE GRIP OF THE UPPER LEVEL TROUGH...A GENERAL WESTERLY FLOW OF PROGRESSIVELY COOLER AIR WILL ALSO CONTINUE ACROSS OUR REGION...WITH THIS ESPECIALLY THE CASE IN THE WAKE OF THE SECONDARY COLD FRONT TUESDAY NIGHT AND WEDNESDAY. THIS WILL RESULT IN TEMPERATURES TRENDING TO SOLIDLY BELOW NORMAL /BUT ALSO VERY COMFORTABLE/ LEVELS BY MIDWEEK...WITH DAYTIME HIGHS FALLING MAINLY INTO THE LOWER 70S BY WEDNESDAY...AND NIGHTTIME LOWS SETTLING INTO THE 50S AREAWIDE. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... THE EXTENDED PORTION OF THE FORECAST STILL LOOKS TO FEATURE BROAD BUT PERSISTENT UPPER LEVEL TROUGHING ACROSS EASTERN NORTH AMERICA...WHILE SURFACE-BASED RIDGING INITIALLY OVER OUR REGION WEDNESDAY NIGHT AND THURSDAY GRADUALLY GIVES WAY TO A WAVE OF LOW PRESSURE PASSING ACROSS THE OHIO VALLEY AND MID ATLANTIC STATES BY NEXT WEEKEND. FOR OUR REGION...THIS PATTERN WILL RESULT IN CONTINUED BELOW NORMAL BUT ALSO PLEASANT TEMPERATURES WITH DAILY HIGHS IN THE LOWER TO MID 70S AND NIGHTTIME LOWS RANGING THROUGH THE 50S...WHILE GENERALLY DRY WEATHER WEDNESDAY NIGHT AND THURSDAY EVENTUALLY GIVES WAY TO RENEWED CHANCES FOR SOME SHOWERS AND THUNDERSTORMS BY NEXT WEEKEND. && .AVIATION /12Z SUNDAY THROUGH THURSDAY/... HIGH PRESSURE NOSING NORTHEAST FROM THE UPPER OHIO VALLEY WILL KEEP FAIR VFR CONDITIONS IN PLACE THROUGH AT LEAST THIS EVENING. A STRONG COLD FRONT OVER THE UPPER GREAT LAKES WILL THEN APPROACH OUR REGION DURING THE OVERNIGHT HOURS. WHILE VFR CONDITIONS WILL REMAIN IN PLACE FOR MUCH OF THE NIGHT...SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT COULD IMPACT THE REGION AFTER MIDNIGHT. ALONG WITH THE THREAT FOR LATE NIGHT THUNDERSTORMS...A 40 TO 50 KNOT LOW LEVEL JET AHEAD OF THE FRONT COULD PRODUCE CONDITIONS FAVORABLE FOR SOME LOW LEVEL WIND SHEAR. THE HIGHEST CHANCE FOR THIS WILL COME OVER THE FINGER LAKES REGION WHERE THE STRONGER WINDS ALOFT WILL HAVE A LOWER CHANCE OF MIXING TO THE SFC. OUTLOOK... SUNDAY NIGHT...MAINLY VFR. SCATTERED SHOWERS AND THUNDERSTORMS AND ASSOCIATED BRIEF/LOCAL MVFR/IFR CONDITIONS AFTER 06Z. MONDAY...VFR TO OCCASIONALLY MVFR WITH SHOWERS AND STORMS LIKELY. TUESDAY...MAINLY VFR WITH A CHANCE OF A FEW SHOWERS. WEDNESDAY AND THURSDAY...MAINLY VFR. && .MARINE... HIGH PRESSURE CENTERED OVER THE UPPER OHIO VALLEY WILL NOSE NORTH ACROSS THE LOWER GREAT LAKES TODAY. THIS WILL RESULT IN A WEAKER SFC PRESSURE GRADIENT THAN RECENT DAYS...SO WHILE GENTLE WINDS WILL FRESHEN TO A MODERATE BREEZE DURING THE COURSE OF THE MORNING AND MIDDAY...CONDITIONS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. CONDITIONS WILL DETERIORATE TONIGHT AS A STRONG COLD FRONT WILL TAKE AIM ON OUR REGION FROM THE UPPER GREAT LAKES. WINDS WILL FRESHEN TO NEAR 30 KNOTS ON LAKE ERIE AND PARTS OF WRN LAKE ONTARIO LATER TONIGHT...WITH THE RISK FOR THUNDERSTORMS INCREASING AS WELL. WAVES ON LK ERIE WILL LIKELY EXCEED 6 FEET AT TIMES BY DAYBREAK...WITH PROBLEMATIC WAVES POSSIBLE BY 06Z. A HIGH END SMALL CRAFT ADVISORY WILL CERTAINLY BE NEEDED FOR THIS SCENARIO... BUT WILL ALLOW RECREATIONAL BOATERS THE OPPORTUNITY TO ENJOY TODAYS FINE WEATHER BEFORE ISSUING A SCA LATER TODAY. THE COLD FRONT WILL MAKE ITS WAY ACROSS THE LOWER GREAT LAKES MONDAY MORNING...WITH STRONG THUNDERSTORMS POSSIBLE. THE HIGHEST RISK FOR THESE STORMS WILL BE FOUND OVER THE EASTERN HALF OF LAKE ONTARIO. ALONG WITH THE THREAT OF CONVECTION...SCA'S WILL LIKELY BE IN PLACE ACROSS THE LOWER GREAT LAKES FOR THE BULK OF THE DAY. WINDS WILL TEMPORARILY SUBSIDE ACROSS THE REGION LATE MONDAY AND MONDAY NIGHT. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...RSH NEAR TERM...RSH SHORT TERM...JJR LONG TERM...JJR AVIATION...RSH MARINE...RSH
Hazardous weather outlook, Aug 2, 4:41 AM EDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 441 AM EDT SUN AUG 2 2015 NYZ001>008-010>014-019>021-085-030915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 441 AM EDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A COLD FRONT WILL CROSS THE REGION ON MONDAY. SHOWERS AND THUNDERSTORMS WILL BE LIKELY ALONG AND AHEAD OF THE FRONT... WITH A FEW OF THE THUNDERSTORMS POTENTIALLY BECOMING STRONG TO SEVERE. ANY SUCH STRONGER STORMS WILL BE MOST LIKELY FROM THE GENESEE VALLEY EASTWARD...WITH STRONG TO DAMAGING WIND GUSTS THE PRIMARY SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-030915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 441 AM EDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A COLD FRONT WILL CROSS THE REGION ON MONDAY. SHOWERS AND THUNDERSTORMS WILL BE LIKELY ALONG AND AHEAD OF THE FRONT... WITH A FEW OF THE THUNDERSTORMS POTENTIALLY BECOMING STRONG TO SEVERE. ANY SUCH STRONGER STORMS WILL BE MOST LIKELY FROM CENTRAL PORTIONS OF LAKE ONTARIO NORTHEASTWARD TO THE SAINT LAWRENCE RIVER...WITH STRONG TO DAMAGING WIND GUSTS THE PRIMARY SEVERE WEATHER THREAT. WITH STRONG WIND GUSTS THE PRIMARY SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF JJR
Nearby
Small Craft Advisories in New York, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.